# SDR AALA202011069014

- Difficulty date: November 6, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 32,890 hours, 13,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF INTERCOSTAL AT FASTENER HOLES UNDER FLOOR PANEL BETWEEN STA 951 AND STA 967 AT LBL 20, MEASURING L=2.5 IN, W=2.0 IN, D=0.027 IN.  REPLACED INTERCOSTAL WITH NEW, IAW DRAWING 147A5660 AND B737NG SRM 51-40-10-2R.  SUPPLEMENTAL INFORMATION.  INITIAL REPORT IDENTIFIED AS A LEVEL 2 FINDING IN ERROR, REPORT CORRECTED TO REFLECT PROPER LEVEL.
